RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 40, Number 9  


Partial Differential Equations
An existence theorem for an inverse problem for a semilinear hyperbolic system
A. M. Denisov
1155
A mathematical erythrocyte model based on weak solutions of integral equations
Yu. A. Eremin, V. I. Ivakhnenko
1166
A generalized jump problem for the Helmholtz equation outside cuts on the plane
P. A. Krutitskii, K. V. Prozorov
1176

Integral Equations
A complete generalization of the Wiener–Hopf method to convolution integral equations with integrable kernel on a finite interval
A. F. Voronin
1190
New existence theorems for Lyapunov–Schmidt integral equations
P. P. Zabreiko, N. I. Shirokanova
1198
A singular integral equation with the Cauchy kernel on a closed interval in a class of distributions
A. V. Setukha
1208
Solvability and properties of solutions of convolution type integral equations with power-difference kernels
N. Ya. Tikhonenko, A. G. Shcherbakova
1219

Numerical methods
Special versions of the subdomain method for integro-differential equations in the singular case
N. S. Gabbasov
1225
Resonance excitation of the interior of an acoustically soft thick shell through a screened hole
E. V. Zakharov, S. I. Safronov, R. P. Tarasov
1234
Application of the subdomain method to the approximate solution of singular integral equations on closed integration contours
V. A. Zolotarevskii, M. Al-Sabayleh, S. I. Vulpe, A. I. Sokirke
1240
Numerical methods for solving integral equations for functions with double orthogonality
V. F. Kravchenko, M. A. Basarab
1248
Integral equations and sound propagation in a shallow sea
I. K. Lifanov, S. L. Stavtsev
1256
On the approximate solution of weakly singular integro-differential equations of Volterra type
A. Pedas
1271
Numerical schemes of discrete vortex type for a class of singular integral equations with closed contours
J. G. Sanikidze, M. G. Mirianashvili
1280

Short Communications
The Riemann problem on a semicircle for a generalized Cauchy–Riemann system with a singular line
A. B. Rasulov
1290
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020